# SDR 2007UALA02776

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 69,219 hours, 11,205 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EEL STRIP AT DOOR 1L CLOSET HAS BEEN DAMAGED AND IS INOP.   [08-14-07]  REPAIRED EEL STRIP AT DOOR 1L CLOSET.
